International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 3, Part A

About conditions of controllability of ensamble trajectories of differential inclusion with delay


Author(s): Otakulov Salim and Kholiyarova Feruza

Abstract: In this paper we consider the control problem of an ensemble of trajectories of differential inclusion with a delayed argument. The controllability conditions for the ensemble of trajectories from the initial state φ0(.) to a given terminal set Y = Y(t) are studied. The results are obtained by methods of the theory of differential inclusions and multi-valued analysis. Necessary and sufficient (φ0,Y)_ conditions for -controllability and complete Y-controllability are given. The significance of these results in studies of control problems under conditions of limited information is discussed.

Pages: 59-65 | Views: 157 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Otakulov Salim, Kholiyarova Feruza. About conditions of controllability of ensamble trajectories of differential inclusion with delay. Int J Stat Appl Math 2020;5(3):59-65.
Call for book chapter
International Journal of Statistics and Applied Mathematics